# SDR 2008UALA06070

- Difficulty date: October 12, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 72,442 hours, 11,867 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582240
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL FLOOR MOUNTED LIGHT STRIP ON RIGHT FWD AISLE INOP BETWEEN DOOR 1 RT AND SEAT 1K.  REPLACED LIGHT ASSY & BATTERY PACK.  OP CHECKS NORMAL.
